Existence Of Positive Solutions For Third-order Boundary Value Problems
Volume 4, Issue 1, pp 8 - 18
Publication Date: January 18, 2012
- Department of Mathematics, Faculty of Sciences Razi University, 67149 Kermanshah, Iran.
In this work, by employing the Guo-Krasnoselskii fixed point theorem, we study the existence
of positive solutions to the third-order two-point non-homogeneous boundary value problem
u(0)=u'(0)=0, \alpha u'(1)+\beta u''(1)=0,\\
v(0)=v'(0)=0, \alpha v'(1)+\beta v''(1)=0,
where \(\alpha\geq 0\) and \(\beta\geq 0\) with \(\alpha+\beta> 0\) are constant.
- Positive solution
- Two-point boundary value problem
- Fixed point theorem.
 D. R. Anderson, Green's function for a third- order generalized right focal problem, Math. Anal. Appl. 288 (2003) 1-14.
 D. R. Anderson, J. M. Davis, Multiple solutions and eigenvalues for third-order right focal boundary value problems, J. Math. Anal. Appl. 267 (2002) 135-157.
 Z. Bai, X. Fei, Existence of triple positive solutions for a third order generalized right focal problem, Math. Inequal. Appl. 9 (2006) 437-444.
 A. Boucherif, N. Al-Malki, Nonlinear three-point third order boundary value problems, Appl. Math. Comput. 190 (2007) 1168-1177.
 J. R. Graef, Bo Yang, Multiple positive solutions to a three point third order boundary value problem, Discrete Contin. Dyn. Syst. 2005 (Suppl.) 1-8.
 M. R. Grossinho, F. M. Minhos, Existence result for some third order separated boundary value problems, Nonlinear. Anal. 47 (2001) 2407-2418.
 D. Guo, V. Lakshmikantham, Nonlinear problem in Abstract Cones, Academic Press, New York, 1988.
 L. J. Guo, J. P. Sun, Ya H. Zhao, Existence of positive solutions for nonlinear third-order three-point boundary value problems, Nonlinear Anal. 68 (2008) 3151-3158.
 L. Hu, L. L. Wang, Multiple positive solutions of boundary value problems for systems of non- linear second-order differential equations, J. Math. Anal. Appl. 335 (2007) 1052-1060.
 M. A. Krasnoselskii, Positive solutions of operator equations, Noordhoff, Groningen, Netherlands, 1964.
 R. W. Leggett, L. R. Williams, Multiple positive fixed point of nonlinear operators on orderd Banach space, Indiana Univ. Math. J. 28 (1979) 673-688.
 Y. Li, Y. Guo, G. Li, Existence of positive solutions for systems of nonlinear third-order dfferential equations, Commun Nonlinear Sci Numer Simulat 14 (2009) 3792-3797.
 Y. Sun, Positive solutions of singular third-order three-point boundary value problem, J. Math. Anal. Appl. 306 (2005) 589-603.
 Q. Yao, The existence and multiplicity of positive solutions of a third-order three-point boundary value problem, Acta Math. Appl. Sin. 19 (2003) 117-122.
 H. Yu, H. , Y. Liu, Multiple positive solutions to third-order three-point singular semipositone boundary value problem, Proc. Indian Sci. 114 (2004) 409-422.